Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 18, 2016, 10:04 PM CDT for Webb County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2016, 10:04 PM CDT (03:04 UTC)
- Expired
- Mar 18, 2016, 10:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 194 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
202
WUUS54 KCRP 190304
SVRCRP
TXC479-190345-
/O.NEW.KCRP.SV.W.0022.160319T0304Z-160319T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1004 PM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...
* UNTIL 1045 PM CDT
* AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CALLAGHAN TO NEAR UNITED SOUTH HIGH SCHOOL...
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...TEXAS A&M INTERNATIONAL UNIVERSITY...
ORVIL...UNITED SOUTH HIGH SCHOOL...CALLAGHAN...DOCTORS HOSPITAL OF
LAREDO...RIO BRAVO--EL CENIZO...UNITEC INDUSTRIAL PARK...LAREDO
COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO
COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2726 9949 2730 9949 2731 9954 2734 9951
2741 9949 2745 9950 2748 9948 2750 9949
2750 9953 2757 9951 2759 9953 2801 9946
2800 9906 2727 9917 2727 9933 2732 9937
2726 9945
TIME...MOT...LOC 0303Z 272DEG 20KT 2787 9933 2749 9939
HAIL...1.00IN
WIND...<50MPH
$$
CB1 follow-up statement
252
WWUS54 KCRP 190327
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 PM CDT FRI MAR 18 2016
TXC479-190345-
/O.CON.KCRP.SV.W.0022.000000T0000Z-160319T0345Z/
WEBB TX-
1027 PM CDT FRI MAR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL WEBB COUNTY...
AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES EAST OF CALLAGHAN TO 10 MILES SOUTH OF
RANCHITOS LAS LOMAS...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL AIRPORT...
RANCHITOS LAS LOMAS...TEXAS A&M INTERNATIONAL UNIVERSITY...ORVIL...
UNITED SOUTH HIGH SCHOOL...CALLAGHAN...DOCTORS HOSPITAL OF LAREDO...RIO
BRAVO--EL CENIZO...UNITEC INDUSTRIAL PARK...LAREDO COMMUNITY COLLEGE...
ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2726 9949 2730 9949 2731 9954 2734 9951
2741 9949 2745 9950 2748 9948 2750 9949
2750 9953 2757 9951 2759 9953 2801 9946
2800 9906 2727 9917 2727 9933 2732 9937
2726 9945
TIME...MOT...LOC 0327Z 272DEG 20KT 2787 9919 2749 9925
HAIL...1.00IN
WIND...<50MPH
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 9:30 PM CDT, 34 minutes earlier.
Area forecast discussion, Mar 18, 9:30 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
930 PM CDT FRI MAR 18 2016
.DISCUSSION...DID A QUICK UPDATE FOR ADJUSTING FIRST PERIOD GRIDS.
LOOKS LIKE THE STRONG/SEVERE CONVECTION WILL MAINLY BE CONFINED TO
THE WESTERN AREAS WHERE CAP IS WEAKEST AND INSTABILITY IS
GREATEST. FARTHER EAST...CAP IS STRONGER AND NEAR THE COAST A
MARINE LAYER MAY WELL PRECLUDE STORMS FROM BECOMING TOO STRONG.
AFTER COORDINATION WITH SPC...WILL HANDLE THE STRONG/ISOLATED
SEVERE CONVECTION BY WARNINGS (TOO CONFINED TO THE WEST FOR A
WATCH)...ALTHOUGH COULD NOT RULE OUT A ROGUE STORM EAST OF THE
HIGHWAY PRODUCING HAIL NEAR 1 INCH. LOWERED POPS A BIT OFF IN THE
GULF FOR THIS EVENING...BUT INCREASED THEM AFTER 06Z EASTERN AREAS
WHERE ONLY 50 POPS OR LESS WERE FORECAST. OVERALL...FORECAST IS OK
THE REST OF THE WAY. UPDATES ARE OUT.
&&
.PREV DISCUSSION... /ISSUED 600 PM CDT FRI MAR 18 2016/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...WILL BASE CONVECTION FORECAST ON A BLEND OF THE HRRR
(WHICH HAS BEEN CONSISTENT AND SLIGHTLY SLOWER WITH EACH RUN) AND
TO A LESSER EXTENT THE TIMING OF THE FRONTAL BOUNDARY WHICH SHOULD
BEGIN TO MOVE INTO THE NORTHERN PORTIONS OF THE AREA AROUND 03Z
THEN MOVE THROUGH THE REMAINDER OF THE AREA BY 07Z. MAY MAKE SOME
LAST MINUTE CHANGES (MAINLY FOR FORECAST WITHIN THE FIRST SIX
HOURS)...BASED ON RADAR TRENDS. THUS...WILL HAVE VCTS IN KLRD TO
START...AND PUT VCTS FARTHER EAST BY 02Z/03Z (MAY ADJUST LAST
MINUTE BY AN HOUR OR SO). WILL HAVE TEMPO THUNDER WITH SUSTAINED
30 KTS AND GUSTS 40KTS STARTING 00Z/01Z AT KLRD...THEN 02Z-04Z
OTHER TERMINALS...WITH THE STRONGEST STORMS SOUTH OF THE AREA BY
04Z/05Z AND 07Z/08Z FROM WEST TO EAST. STILL POTENTIAL FOR SOME
MORE STRATIFORM THUNDER IN THE TERMINALS (MAINLY EASTERN) AFTER
FROPA THROUGH ABOUT 11Z...AND HAVE GONE WITH CATEGORICAL THUNDER
EASTERN TERMINALS. WILL END THUNDER EASTERN TERMINALS BY
11Z...WITH A MENTION OF (PROB30) A FEW LINGERING SHOWERS KCRP
AFTER 11Z. GUSTY NORTH WINDS WITH FROPA...MAINTAINING THEIR GUSTS
THROUGH MOST OF THE AFTERNOON THEN TAPERING OFF LATE (BUT STILL
SUSTAINED 11 KNOTS). CONCERNING CIGS...AM EXPECTING MVFR
CONDITIONS TO DEVELOP OVER THE TERMINALS BEFORE FROPA...THEN
CONTINUE THROUGH THE MORNING BEFORE THEY IMPROVE AOA 16Z (SEE
INDIVIDUAL TERMINALS FOR DETAILS). COULD HAVE IFR OR LOWER CIGS
WITH THE STRONGEST CONVECTION. ENOUGH SAID...WANTED TO GET THIS
OUT WHILE I HAD THE TIME.
PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 18 2016/
SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.
MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).
LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 59 64 49 67 50 / 70 30 10 10 0
VICTORIA 55 64 43 65 42 / 70 20 10 0 0
LAREDO 57 60 49 65 48 / 70 10 10 10 0
ALICE 56 64 47 67 46 / 70 20 10 10 0
ROCKPORT 58 65 53 65 55 / 70 30 10 10 0
COTULLA 55 62 47 66 45 / 70 10 10 0 0
KINGSVILLE 58 65 48 67 47 / 70 20 10 10 0
NAVY CORPUS 60 65 55 65 56 / 70 30 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
GW/86...SHORT TERMHazardous weather outlook, Mar 18, 4:05 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT FRI MAR 18 2016 TXZ229>234-239>247-191200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY OVERNIGHT OVER SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GMZ230-235-250-255-270-275-191200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING AND OVERNIGHT OVER THE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING. STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GW/WC/LK
In the hours before
Special weather statement, Mar 18, 6:59 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 PM CDT FRI MAR 18 2016
TXZ239-190045-
WEBB-
659 PM CDT FRI MAR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBB COUNTY...
AT 659 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TEXAS A&M
INTERNATIONAL UNIVERSITY...OR 8 MILES EAST OF LAREDO. THE STORM IS
EAST AROUND 10 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAREDO...BOTINES...RANCHOS PENITAS WEST...CALLAGHAN...LAREDO
INTERNATIONAL AIRPORT...RANCHITOS LAS LOMAS...DOCTORS HOSPITAL OF
LAREDO...TEXAS A&M INTERNATIONAL UNIVERSITY...ORVIL...UNITEC INDUSTRIAL
PARK AND LAREDO COUNTRY CLUB.
LAT...LON 2757 9951 2758 9953 2761 9954 2761 9956
2760 9958 2761 9958 2764 9960 2764 9963
2763 9962 2763 9966 2784 9968 2793 9930
2762 9913 2753 9952
TIME...MOT...LOC 2359Z 180DEG 0KT 2758 9935
GWLocal storm report, Mar 18, 8:06 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
806 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 11 NW LAREDO 27.65N 99.61W
03/18/2016 0.75 INCH WEBB TX TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER NEAR THE
GREEN RANCH SUBDIVISION AND MINES ROAD.
&&
ANIEVESLocal storm report, Mar 18, 8:29 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
829 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL N LAREDO 27.53N 99.49W
03/18/2016 E0.25 INCH WEBB TX TRAINED SPOTTER
DIME SIZED HAIL LOOPE 20 AND SHILOH
&&
GWILKLocal storm report, Mar 18, 8:51 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
851 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 5 NNW LAREDO 27.59N 99.53W
03/18/2016 E1.75 INCH WEBB TX TRAINED SPOTTER
GOLF BALL SIZED HAIL ACROSS THE NORTHWEST SIDE OF LAREDO.
&&
CBLocal storm report, Mar 18, 8:52 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
852 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 2 NW LAREDO 27.55N 99.51W
03/18/2016 M1.00 INCH WEBB TX TRAINED SPOTTER
MINES RD.
&&
JMETZSpecial weather statement, Mar 18, 10:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1000 PM CDT FRI MAR 18 2016 TXZ239-190330- WEBB- 1000 PM CDT FRI MAR 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB COUNTY... AT 1000 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF LA ESPERANZA RANCH AIRPORT...OR 9 MILES NORTHWEST OF ENCINAL... MOVING EAST AT 10 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WEBB COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2820 9943 2800 9942 2802 9955 2820 9960 TIME...MOT...LOC 0300Z 254DEG 7KT 2816 9945 CB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 7:36 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Mar 18, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Mar 18, 8:21 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 54 min |
| Mar 18, 8:53 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| Mar 18, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Mar 18, 9:20 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Mar 18, 9:45 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 30 min |
| Mar 18, 10:00 PM CDT | Special Weather Statement | CRP | Webb | 30 min |
| Mar 18, 10:14 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 31 min |
| Mar 18, 10:18 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 27 min |
| Mar 18, 10:33 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 42 min |
| Mar 18, 10:37 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 38 min |
| Mar 18, 10:46 PM CDT | Special Weather Statement | CRP | La Salle | 44 min |
| Mar 18, 10:58 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 62 min |
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 49 min |
| Mar 18, 11:37 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 38 min |
| Mar 19, 12:04 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 56 min |
| Mar 19, 12:07 AM CDT | Special Marine Warning | CRP | 113 min | |
| Mar 19, 12:08 AM CDT | Marine Dense Fog Advisory | CRP | 4 hr | |
| Mar 19, 12:14 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| Mar 19, 12:27 AM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 63 min |
| Mar 19, 12:45 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 45 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 50 min |
| Mar 19, 1:25 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 50 min |
| Mar 19, 1:59 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 19, 2:07 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 53 min |
| Mar 19, 3:29 AM CDT | River Flood Warning | CRP | Nueces | 37 hr |
| Mar 19, 5:32 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.